# SDR SWIA202055979

- Difficulty date: December 10, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE UPPER TRANS COWL, UPON REMOVAL OF Z STIFFNER GOUGE MARKS ON 2 PLACES   (C-CHECK) RO 2/5/2021    INSTALLED NEW  L/H ENGINE UPPER TRANS COWL Z STIFFENER COMMON TO THE COAMING LATCH DOOR PN-CN624-2038-901. REF CRJ-700 SRM 51-42-13-001-001-A01, REO 670-54-21-1207 REV A 2015-08-27 / COMPLIED WITH 51-900-1002-SKY
